Free Access
Issue
ESAIM: COCV
Volume 16, Number 1, January-March 2010
Page(s) 148 - 175
DOI https://doi.org/10.1051/cocv:2008073
Published online 19 December 2008
  1. E. Acerbi, V. Chiadò Piat, G. Dal Maso and D. Percivale, An extension theorem from connected sets, and homogenization in general periodic domains. Nonlinear Anal. 18 (1992) 481–496. [CrossRef] [MathSciNet] [Google Scholar]
  2. R.A. Adams, Sobolev spaces. Academic Press, New York (1975). [Google Scholar]
  3. A.G. Belyaev, G.A. Chechkin and A.L. Piatnitski, Asymptotic behavior of a solution to a boundary value problem in a perforated domain with oscillating boundary. Sib. Math. J. 39 (1998) 621–644. [CrossRef] [Google Scholar]
  4. A.G. Belyaev, G.A. Chechkin and A.L. Piatnitski, Homogenization of second-order elliptic operators in a perforated domain with oscillating Fourier boundary conditions. Sb. Math. 192 (2001) 933–949. [CrossRef] [MathSciNet] [Google Scholar]
  5. A. Braides and A. Defranceschi, Homogenization of multiple integrals, Oxford Lecture Series in Mathematics and its Applications 12. The Clarendon Press, Oxford University Press, New York (1998). [Google Scholar]
  6. A. Brillard, Asymptotic analysis of two elliptic equations with oscillating terms. RAIRO Modél. Math. Anal. Numér. 22 (1988) 187–216. [MathSciNet] [Google Scholar]
  7. D. Cioranescu and P. Donato, On a Robin problem in perforated domains, in Homogenization and applications to material sciences, D. Cioranescu et al. Eds., GAKUTO International Series, Mathematical Sciences and Applications 9, Tokyo, Gakkotosho (1997) 123–135. [Google Scholar]
  8. D. Cioranescu and F. Murat, A strange term coming from nowhere, in Topics in the Mathematical Modelling of Composite Materials, Progr. Nonlinear Differential Equations Appl. 31, Birkhauser, Boston (1997) 45–93. [Google Scholar]
  9. D. Cioranescu and J. Saint Jean Paulin, Homogenization in open sets with holes. J. Math. Anal. Appl. 71 (1979) 590–607. [CrossRef] [MathSciNet] [Google Scholar]
  10. D. Cioranescu and J. Saint Jean Paulin, Truss structures: Fourier conditions and eigenvalue problems, in Boundary control and boundary variation, J.P. Zolezio Ed., Lecture Notes Control Inf. Sci. 178, Springer-Verlag (1992) 125–141. [Google Scholar]
  11. C. Conca, On the application of the homogenization theory to a class of problems arising in fluid mechanics. J. Math. Pures Appl. 64 (1985) 31–75. [MathSciNet] [Google Scholar]
  12. G. Dal Maso, An introduction to Γ-convergence. Birkhauser, Boston (1993). [Google Scholar]
  13. V.A. Marchenko and E.Y. Khruslov, Boundary value problems in domains with fine-grained boundaries. Naukova Dumka, Kiev (1974). [Google Scholar]
  14. V.A. Marchenko and E.Y. Khruslov, Homogenization of partial differential equations. Birkhauser (2006). [Google Scholar]
  15. O.A. Oleinik and T.A. Shaposhnikova, On an averaging problem in a partially punctured domain with a boundary condition of mixed type on the boundary of the holes, containing a small parameter. Differ. Uravn. 31 (1995) 1150–1160, 1268. Translation in Differ. Equ. 31 (1995) 1086–1098. [Google Scholar]
  16. O.A. Oleinik and T.A. Shaposhnikova, On the homogenization of the Poisson equation in partially perforated domains with arbitrary density of cavities and mixed type conditions on their boundary. Rend. Mat. Acc. Linceis. IX 7 (1996) 129–146. [Google Scholar]
  17. S.E. Pastukhova, Tartar's compensated compactness method in the averaging of the spectrum of a mixed problem for an elliptic equation in a punctured domain with a third boundary condition. Sb. Math. 186 (1995) 753–770. [CrossRef] [MathSciNet] [Google Scholar]
  18. S.E. Pastukhova, On the character of the distribution of the temperature field in a perforated body with a given value on the outer boundary under heat exchange conditions on the boundary of the cavities that are in accord with Newton's law. Sb. Math. 187 (1996) 869–880. [CrossRef] [MathSciNet] [Google Scholar]
  19. S.E. Pastukhova, Spectral asymptotics for a stationary heat conduction problem in a perforated domain. Mat. Zametki 69 (2001) 600–612 [in Russian]. Translation in Math. Notes 69 (2001) 546–558. [Google Scholar]
  20. W.P. Ziemer, Weakly differentiable functions. Springer-Verlag, New York (1989). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.